MAUDE Adverse Event Report: ZIMMER SURGICAL, INC. MESHGRAFT II INSTRUMENT ONLY; EXPANDER, SURGICAL, SKIN GRAFT

ZIMMER SURGICAL, INC. MESHGRAFT II INSTRUMENT ONLY; EXPANDER, SURGICAL, SKIN GRAFT
Catalog Number 00219500100
Medical Device Problem Codes Failure to Cut (2587); Unintended Movement (3026)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/08/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation into the reported event has been initiated under (b)(4).Once the investigation has been completed, a follow up report will be submitted with the investigation results and any actions taken by the manufacturer.
 
Event or Problem Description
It was reported that during test grafts, the unit was showing skipping in the results.Mesher was disengaging at certain points during use.The device was tested multiple times to verify calibration and it was missing cuts during testing from customer.There is unknown patient impact or delay.Due diligence is in progress.
 
Additional Manufacturer Narrative
This complaint is recorded by zimmer biomet under (b)(4).Following sections were updated or corrected: b4, b5, g3, g6, h2, h6 and h11.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor trends.
 
Event or Problem Description
It was reported that during surgery, the unit was showing ¿skipping¿ in the results.Mesher was disengaging at certain points during use.The device was tested multiple times to verify calibration and it was missing cuts during testing from customer.It was confirmed that mesher was tested prior to use in harvested tissue so no damage caused to tissue an alternate means of preparing the graft was utilized.There was no patient harm or delay.Due diligence is complete.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4; b5; d2b; d1; d4; g1; g3; g6; h1; h2; h3; h4; h6 and h11.Review of the most recent repair record determined the device was out of calibration.The device was recalibrated and resolved the reported issue.Review of the device history record identified no deviations or anomalies during manufacturing.A definitive root cause cannot be determined.The event is confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor trends.
 
Event or Problem Description
There was no additional information associated with this malfunction.

Brand Name
MESHGRAFT II INSTRUMENT ONLY
Common Device Name
EXPANDER, SURGICAL, SKIN GRAFT
Manufacturer (Section D)
ZIMMER SURGICAL, INC.
200 west ohio avenue
dover OH 44622
Manufacturer (Section G)
ZIMMER SURGICAL, INC.
200 west ohio avenue
dover OH 44622
Manufacturer Contact
jennifer rapsavage
56 e. bell drive
warsaw, IN 46582
5745260384
MDR Report Key22438007
Report Number0001526350-2025-00872
Device Sequence Number3153089
Product Code FZW
UDI-Device Identifier00889024372535
UDI-Public(01)00889024372535(11)210825(10)65201387
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
PREAMENDMENT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number00219500100
Device Lot Number65201387
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/16/2025
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/12/2025
Supplement Date Received by Manufacturer10/15/2025
11/26/2025
Initial Report FDA Received Date07/08/2025
Supplement Report FDA Received Date10/27/2025
12/04/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/25/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown